Alert archive / Colorado / Red Flag Warnings in 2022
Red Flag Warning 64, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Oct 20, 2022, 2:52 PM MDT for Huerfano County, Las Animas County, Pueblo County, Colorado. It took effect at Oct 21, 2022, 9:49 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 20, 2022, 2:52 PM MDT (20:52 UTC)
- In effect from
- Oct 21, 2022, 9:49 AM MDT
- Expired
- Oct 21, 2022, 7:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pueblo, CO
Counties Huerfano County, CO, Las Animas County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 86 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.9 hours before the alert went out and 352 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4044 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
386 WWUS85 KPUB 202052 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 252 PM MDT Thu Oct 20 2022 COZ228>230-211300- /O.NEW.KPUB.FW.W.0064.221021T1700Z-221022T0100Z/ /O.NEW.KPUB.FW.A.0053.221022T1700Z-221023T0100Z/ Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 252 PM MDT Thu Oct 20 2022 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MDT FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228, 229, AND 230... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228, 229, AND 230... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 7 PM MDT Friday. A Fire Weather Watch has also been issued. This Fire Weather Watch for gusty winds and low relative humidity is in effect from Saturday morning through Saturday evening. * Affected Area...Fire Weather Zones 228, 229 and 230. * Winds...West 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 6 percent. * Temperatures...Around 60. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ226-227-231>237-211300- /O.NEW.KPUB.FW.A.0053.221022T1700Z-221023T0100Z/ Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 252 PM MDT Thu Oct 20 2022 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 226, 227, 231, 232, 233, 234, 235, 236, AND 237... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds and low relative humidity, which is in effect from Saturday morning through Saturday evening. * Affected Area...Fire Weather Zones 226, 227, 231, 232, 233, 234, 235, 236 and 237. * Winds...Southwest 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 9 percent. * Temperatures...In the mid 70s. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
4 follow-up statements
748 WWUS85 KPUB 211007 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 407 AM MDT Fri Oct 21 2022 COZ228>230-220215- /O.UPG.KPUB.FW.A.0053.221022T1700Z-221023T0100Z/ /O.NEW.KPUB.FW.W.0065.221022T1700Z-221023T0100Z/ /O.CON.KPUB.FW.W.0064.221021T1700Z-221022T0100Z/ Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 407 AM MDT Fri Oct 21 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228, 229, AND 230... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MDT SATURDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228, 229, AND 230... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 7 PM MDT Saturday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 228, 229 and 230. * Timing...From 11 AM to 7 PM. * Winds...West 15 to 25 mph with gusts up to 30 mph on Friday, and gusts up to 45 mph on Saturday. * Relative Humidity...As low as 7 percent. * Temperatures...In the 70s and 80s. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ226-227-231>237-220215- /O.UPG.KPUB.FW.A.0053.221022T1700Z-221023T0100Z/ /O.NEW.KPUB.FW.W.0065.221022T1700Z-221023T0100Z/ Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 407 AM MDT Fri Oct 21 2022 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MDT SATURDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 226, 227, 231, 232, 233, 234, 235, 236, AND 237... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 7 PM MDT Saturday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 226, 227, 231, 232, 233, 234, 235, 236 and 237. * Timing...From 11 AM to 7 PM. * Winds...Southwest 10 to 20 mph with gusts up to 40 mph. * Relative Humidity...As low as 11 percent. * Temperatures...In the 70s and 80s. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
185 WWUS85 KPUB 211549 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 949 AM MDT Fri Oct 21 2022 COZ228>230-220800- /O.EXT.KPUB.FW.W.0064.221021T1549Z-221022T0100Z/ /O.CON.KPUB.FW.W.0065.221022T1700Z-221023T0100Z/ Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 949 AM MDT Fri Oct 21 2022 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 228, 229, AND 230... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MDT SATURDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 228, 229, AND 230... * Affected Area...Fire Weather Zones 228, 229 and 230. * Timing...Until 7 PM this evening and again on Saturday from 11 AM to 7 PM. * Winds...West 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 6 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ226-227-231>237-220800- /O.CON.KPUB.FW.W.0065.221022T1700Z-221023T0100Z/ Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 949 AM MDT Fri Oct 21 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MDT SATURDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 226, 227, 231, 232, 233, 234, 235, 236, AND 237... * Affected Area...Fire Weather Zones 226, 227, 231, 232, 233, 234, 235, 236 and 237. * Timing...Saturday from 11 AM to 7 PM. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 11 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
799 WWUS85 KPUB 212107 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 307 PM MDT Fri Oct 21 2022 COZ228>230-221315- /O.CON.KPUB.FW.W.0064.000000T0000Z-221022T0100Z/ /O.CON.KPUB.FW.W.0065.221022T1700Z-221023T0100Z/ Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 307 PM MDT Fri Oct 21 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 228, 229, AND 230... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MDT SATURDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 228, 229, AND 230... * Affected Area...Fire Weather Zones 228, 229 and 230. * Timing...Until 7 PM this evening and again on Saturday from 11 AM to 7 PM. * Winds...West 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 6 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ231>237-221315- /O.NEW.KPUB.FW.A.0054.221023T1700Z-221024T0200Z/ /O.CON.KPUB.FW.W.0065.221022T1700Z-221023T0100Z/ Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 307 PM MDT Fri Oct 21 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MDT SATURDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 231, 232, 233, 234, 235, 236, AND 237... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 231, 232, 233, 234, 235, 236, AND 237... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds, low relative humidity, and high haines indices, which is in effect from Sunday morning through Sunday evening. * Affected Area...Fire Weather Zones 231, 232, 233, 234, 235, 236 and 237. * Timing...Saturday from 11 AM to 7 PM and again late Sunday morning through Sunday evening. * Winds...Southwest 10 to 20 mph with gusts up to 35 mph on Saturday. Southwest 30 to 40 mph with gusts up to 60 mph on Sunday. * Relative Humidity...As low as 11 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ226-227-221315- /O.CON.KPUB.FW.W.0065.221022T1700Z-221023T0100Z/ Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs- 307 PM MDT Fri Oct 21 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MDT SATURDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 226 AND 227... * Affected Area...Fire Weather Zones 226 and 227. * Timing...Saturday from 11 AM to 7 PM. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 12 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
619 WWUS85 KPUB 220038 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 638 PM MDT Fri Oct 21 2022 COZ228>230-221645- /O.EXP.KPUB.FW.W.0064.000000T0000Z-221022T0100Z/ /O.CON.KPUB.FW.W.0065.221022T1700Z-221023T0100Z/ Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 638 PM MDT Fri Oct 21 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MDT SATURDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228, 229, AND 230... ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228, 229, AND 230... * Affected Area...Fire Weather Zones 228, 229 and 230. * Timing...Saturday from 11 AM to 7 PM. * Winds...West 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 6 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ231>237-221645- /O.CON.KPUB.FW.W.0065.221022T1700Z-221023T0100Z/ /O.CON.KPUB.FW.A.0054.221023T1700Z-221024T0200Z/ Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 638 PM MDT Fri Oct 21 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MDT SATURDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 231, 232, 233, 234, 235, 236, AND 237... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 231, 232, 233, 234, 235, 236, AND 237... * Affected Area...Fire Weather Zones 231, 232, 233, 234, 235, 236 and 237. * Timing...Saturday from 11 AM to 7 PM and again late Sunday morning through Sunday evening. * Winds...Southwest 30 to 40 mph with gusts up to 60 mph. * Relative Humidity...As low as 11 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ226-227-221645- /O.CON.KPUB.FW.W.0065.221022T1700Z-221023T0100Z/ Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs- 638 PM MDT Fri Oct 21 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MDT SATURDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 226 AND 227... * Affected Area...Fire Weather Zones 226 and 227. * Timing...Saturday from 11 AM to 7 PM. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 12 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Oct 20, 10:56 AM MDT, 3 hours 56 minutes earlier.
Area forecast discussion, Oct 20, 10:56 AM MDT, 3 hours 56 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1056 AM MDT Thu Oct 20 2022 .SHORT TERM...(Today and tonight) Issued at 352 AM MDT Thu Oct 20 2022 Key Messages: 1) Quiet, sunny, and warm weather expected for our Thursday. Currently.. Water Vapor imagery showing very dry air streaming in from the northwest over Colorado. Temperatures have fallen into the upper 30s and low 40s across the plains, with clear sky conditions across the entire forecast area. Winds are fairly calm as of 3am, but expecting some breezy westerly gap flows to start up shortly, especially in Huerfano and eastern Fremont counties. Today and Tonight.. Ridging begins to break down overhead leading to almost zonal flow for most of our Thursday. We'll transition to weak northwesterly flow aloft as the ridge axis continues to weaken and translate further southwestward. Our dry airmass remains in place, which will keep sky conditions clear and relative humidities in the single digits for this afternoon. Apart from breezy westerly gap flows over Huerfano and eastern Fremont counties this morning, expecting very light and diurnally driven winds for the rest of today. 700mb temperatures are slightly warmer than yesterday, so expecting another day of above normal daytime high temperatures. We'll likely see low 80s again in the lower Arkansas River Valley, upper 70s elsewhere on the plains, mid to upper 60s in our mountain valleys, and 50s to low 60s for our higher elevations. .LONG TERM...(Friday through Wednesday) Issued at 352 AM MDT Thu Oct 20 2022 Key messages 1) Warm and breezy Friday and Saturday with concerns for critical fire weather conditions 2) Pacific storm brings snow to Continental Divide region late Saturday into Sunday with windy conditions Sunday over the entire area. .Friday...Area begins to see the effects of the trough moving into the Pacific Northwest. Winds aloft become westerly and start strengthening. With a lee trough developing over the plains, the gradient across the eastern mountains tightens. Daytime humidities on the plains and lower portions of the eastern mountains will be less than 15 percent. Main concern for critical fire weather conditions is the strength of the winds. Current grids have wind gusts exceeding critical fire weather values in and just east of the gaps in the mountains, mainly northern El Paso County, eastern Fremont into Pueblo County, and the gap around Walsenburg. Given the spotty nature of critical fire weather conditions and the wind gusts not being too far above critical values, decided not to issue a fire weather watch for Friday. Dayshift can see if some localized red flag warnings will be needed. Otherwise, it will be a mostly sunny and warm day. .Saturday and Sunday...Pacific storm system moves over the region. First main effect will be snow over the Continental Divide region starting Saturday evening and continuing into Sunday. Current forecast have snow totals of advisory amounts with some areas having marginal winter storm warning amounts. NBM 4.1 90 percentile has only 12 to 18 inches for the eastern San Juans. Too early to consider a watch, especially with marginal warning amounts possible, but winter weather highlights will likely be needed for the Continental Divide region. The second main story is the winds. Winds will increase Saturday over the plains. With low humidities, there is the threat for critical fire weather conditions for much of the plains and Interstate 25 corridor. Winds increase on Sunday with winds gusts approaching 50 knots over the eastern portion of the eastern plains. Depending on the humidity, fire weather highlights may be needed. Main challenge will be the location of a cold front on the eastern plains with the flow being weaker behind the front with higher humidities. On Sunday night, some ensemble members suggest a brief period of snow along the Palmer Divide if the front slips south of this region. .Monday through Wednesday...Ensembles show some differences in the behavior of the southern stream trough. NBM has some QPF Monday evening over the southeast mountains as some solutions have the southern shortwave be slower allowing for some weak upslope. Current QPF totals are light. NBM suggest a hard freeze is possible Monday night for much of the plains and I25 corridor. Cool northwest flow aloft continues on Tuesday and Wednesday with any PoPs mostly confined to the mountains of Lake and Chaffee Counties. --PGW-- && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1056 AM MDT Thu Oct 20 2022 VFR conditions and diurnal wind fluctuations are expected throughout the forecast period for KALS, KCOS, and KPUB. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...EHR LONG TERM...PGW AVIATION...SKELLY
Hazardous weather outlook, Oct 20, 4:12 AM MDT, 10 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 412 AM MDT Thu Oct 20 2022 COZ058>089-093>099-211200- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 412 AM MDT Thu Oct 20 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Snow is likely for the Continental Divide region late Saturday into Sunday with some locally heavy amounts possible. Strong winds are likely on Sunday over the entire area with wind gusts in excess of 50 mph possible on the plains as well as some mountain locations. The strong winds could also produce areas of critical fire weather conditions. Spotty critical fire weather conditions are possible Friday along portions of the Interstate 25 corridor. On Saturday the potential for critical fire weather conditions expands onto the eastern plains. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. EHR/06
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 2:52 PM MDT | Fire Weather Watch | PUB | Baca, Bent, Crowley, El Paso, Huerfano, Kiowa and 4 more | 13 hr |
Nearby
Red Flag Warnings in Colorado, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.